# SDR Q2SA2019022700105

- Difficulty date: November 7, 2018
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FOR THE EMERGENCY LIGHTS FAILED DURING THE TEST. PACKS REPLACED WITH P/N 2013-1A (9EA).
